# SDR MASA2015081412305

- Difficulty date: August 14, 2015
- Submitted: August 15, 2015
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 30,262 hours, 24,480 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION, EMERGENCY DECLARED, DIVERTED.  MX FOUND IT TO BE INDICATION DUE TO POSITION CONTROL SENSOR, AOG FOR CONTROL SENSOR.
